# SDR ZESA20161013001

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N504LV
- Make and model: Cessna 560XL
- Aircraft serial: 5369
- Aircraft time: 4,555 hours, 3,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 66113521
- Condition: Binding
- Location: Main Pax
- Part time: 4,555 hours, 3,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF , THE CABIN DOOR ANNUNCIATOR ILLUMINATED AND THE CABIN ALTITUDE INDICATOR WAS INDICATING THAT THE AIRCRAFT WAS NOT PRESSURIZING. THE PILOTS CONTACTED THE TOWER AND RETURNED TO THE AIRPORT. UPON LANDING THE CABIN DOOR ANNUNCIATOR EXTINGUISHED. UPON INVESTIGATION IT WAS DETERMINED THAT THE CABIN DOOR LATCHING MECHANISM REQUIRED CLEANING TO FREE UP A STIFF OPERATION AND LUBRICATION OF THE LATCHING MECHANISMS IAW MAINTENANCE MANUAL 52-10-00 FIGURE 101 SHEET 1. THE DOOR WAS OPERATIONALLY CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
